# SDR SWAA2020032442738

- Difficulty date: March 3, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8130
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DTIP INSPECTION, FOUND INTERCOSTAL WEB AT BS 303, STRINGER 4L CRACKED.         REMOVED. AND. REPLACMENT. INTERCOSTAL. WEB. AT B.S 303. STR.4L. PART NO: 7530155 IAW. SRM. 51-40-05. AND SRM 51-40-02-0G 0 AND DWG. 141A8130 ID: 0001 REV: - & DWG NO: 141A0742 ID: 0004 REV: - 59826U MAR.10.20
